Previous |  Up |  Next


Title: The computation of characteristic vectors of logical-probabilistic expressions (English)
Author: Havránek, Tomáš
Language: English
Journal: Kybernetika
ISSN: 0023-5954
Volume: 10
Issue: 2
Year: 1974
Pages: (80)-94
Category: math
MSC: 03B05
MSC: 68Q45
MSC: 94A35
MSC: 94C10
idZBL: Zbl 0281.02018
idMR: MR0347493
Date available: 2009-09-24T16:38:09Z
Last updated: 2012-06-04
Stable URL:
Reference: [1] A. W. Burks J. B. Wright: Theory of logical nets.Proc. of I.R.E., 41 (1953), 10, 1357-1365. MR 0062651
Reference: [2] T. Havránek: A generalization of the propositional calculus for purposes of the theory of logical nets with probabilistic elements.Kybernetika 10 (1974), 1, 13-43. MR 0344030
Reference: [3] N. E. Kobrinskij B. A. Trachtenbrot: Introduction to the theory of finite automata.North-Holland, Amsterdam 1965. MR 0186454
Reference: [4] T. Havránek: The application of logical-probabilistic expressions to the realization of probabilistic automata.To appear in Kybernetika.


Files Size Format View
Kybernetika_10-1974-2_2.pdf 790.7Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo